Ive been on duloxetine/cymbalta for about 4 months and i was about 150 and i am now 128 and still losing. I am not sure if any one else has had this but its kinda strange. I have had fibromyalgia for about 4 years maybe longer not sure. Im also on gabapentin.
Hi, fibro! Deceased appetite/weight loss is considered a common side effect of Cymbalta with about 10% of users reporting one or both of these side effects.
Be sure to report this to your doctor as it may continue... especially if you find your weight loss undesirable.
Best wishes, WCV
Fibro; Sounds normal for many but it can get out of control I don't think you want to loose much more you are eating well too? If so, you really need to bring this to the doctors attention before you loose to much more it is for sure the Cymbalta the doctor may have to put you on something else I would give the doctor a call if you don't have an appt. Pretty soon. Chuck1957
This is nice to know I've heard a lot of people saying they have actually gained a lot of weight on this medication which is something I'm not trying to do. So far I really don't have an appetite till dinner like usually the foods like fast food or sweets my husband gets sometimes and I would also get as well I don't care for anymore during the day I'm hoping I'll see some weight loss with this medicine as in every other way it is working well for me.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Feb 2015 • 3 answers
Cymbalta - I've been taking Duloxetine for 20 days. At first I had a few side affects. Nothing major
Posted 17 Aug 2015 • 3 answers
Posted 7 Nov 2016 • 2 answers
Posted 8 Feb 2017 • 10 answers
Posted 23 Apr 2018 • 3 answers